# SDR ABXA010861

- Difficulty date: December 23, 2001
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,245 hours, 26,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SKIN JUST AFT OF FRONT SPAR, SKIN HAD 1 INCH CRACK AT XW 400, INBOARD THE NR 1 PYLON.  INSTALLED DOUBLER AND FILLER, REPAIRED AREA IAW REA D857-41949MR AND DC-8 SRM 51-1-20B, 51-1-20D, 51-1-12 AND 51-1-15.
